# SDR SWIA971509

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Engine: Pwa PW118B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INBOARD ANTI-SKID LIGHT CAME ON UPON GEAR DOWN.  RECYCLED AND LIGHT REMAINED ON.  RETURNED TO LAX DUE TO RUNWAY LENGTH RESTRICTIONS WITH ANTI-SKID INOP.  REMOVED AND REPLACED NR 2 WHEEL SPEED TRANSDUCER WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
